# SDR JIK2010F00001

- Difficulty date: June 3, 2010
- Submitted: July 2, 2010
- Operation: Air carrier
- Aircraft: N3525G
- Make and model: Piper PA-31-350
- Aircraft serial: 317952123
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Master Cylinder
- Part number: 455971
- Condition: Inoperative
- Location: Brakes
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT FROM THE LOADING RAMP THE RT BRAKE PEDAL WAS NOT EFFECTIVE.  THE PILOT TAXIED BACK TO THE LOADING RAMP WITHOUT INCIDENT.  MX FOUND THE RT BRAKE MASTER CYLINDER WAS NOT HOLDING PRESSURE.  REPLACED THE RT BRAKE MASTER CYLINDER WITH A SERVICEABLE PART.
